Alert archive / Wisconsin / River Flood Warnings in 2010

River Flood Warning 49, NWS La Crosse, WI

September 1, 2010Crawford County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Sep 1, 2010, 9:20 AM CDT for Crawford County, Wisconsin. It took effect at Sep 1, 2010, 1:00 PM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Sep 1, 2010, 9:20 AM CDT (14:20 UTC)
In effect from
Sep 1, 2010, 1:00 PM CDT
Expired
Sep 2, 2010, 9:26 AM CDT
In force
20 hr
Issued by
NWS La Crosse, WI
Flood severity
Minor

County Crawford County, WI

The radar

The La Crosse radar (KARX), 68 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kickapoo River at Gays Mills (GMIW3).

Action stage
11 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WGUS43 KARX 011420
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
920 AM CDT WED SEP 1 2010


.HEAVY RAIN ACROSS THE KICKAPOO RIVER BASIN HAS CAUSED SIGNIFICANT
RISES ALONG THE KICKAPOO RIVER. THIS WILL RESULT IN MINOR
FLOODING FROM THE GAYS MILLS AREA DOWNSTREAM THROUGH STUEBEN. HERE IS
THE LATEST STAGE AND FORECAST INFORMATION.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC023-020220-
/O.NEW.KARX.FL.W.0049.100901T1800Z-100906T0000Z/
/GMIW3.1.ER.100901T1800Z.100903T1200Z.100905T0000Z.NO/
920 AM CDT WED SEP 1 2010

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KICKAPOO RIVER AT GAYS MILLS.
* FROM THIS AFTERNOON TO SUNDAY EVENING.
* AT  8:00 AM WEDNESDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO 
  NEAR 13.4 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SATURDAY EVENING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE 
  RIVER...INCLUDING SAND HILL ROAD NEAR BELL CENTER. MINOR FLOODING 
  OCCURS IN AREAS ADJACENT TO THE RIVER...INCLUDING THE PARK IN GAYS 
  MILLS. 

$$

WIC023-020220-
/O.NEW.KARX.FL.W.0050.100902T1200Z-100905T2100Z/
/STEW3.1.ER.100902T1200Z.100902T1800Z.100905T0300Z.NO/
920 AM CDT WED SEP 1 2010

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KICKAPOO RIVER AT STEUBEN.
* FROM THURSDAY MORNING TO SUNDAY AFTERNOON.
* AT  8:00 AM WEDNESDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 12.1 FEET BY THURSDAY. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND 
  RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. 

$$
4 follow-up statements
186 
WGUS83 KARX 012133
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
433 PM CDT WED SEP 1 2010

.RIVER LEVELS CONTINUE TO RISE ALONG THE KICKAPOO.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC023-020933-
/O.CON.KARX.FL.W.0049.000000T0000Z-100906T0000Z/
/GMIW3.1.ER.100901T2247Z.100903T1200Z.100905T0000Z.NO/
433 PM CDT WED SEP 1 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT GAYS MILLS.
* AT  4:00 PM WEDNESDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO 
  NEAR 13.4 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SATURDAY EVENING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE 
  RIVER...INCLUDING SAND HILL ROAD NEAR BELL CENTER. MINOR FLOODING 
  OCCURS IN AREAS ADJACENT TO THE RIVER...INCLUDING THE PARK IN GAYS 
  MILLS. 

$$

WIC023-020933-
/O.CON.KARX.FL.W.0050.100902T1200Z-100905T2100Z/
/STEW3.1.ER.100902T1200Z.100902T1800Z.100905T0300Z.NO/
433 PM CDT WED SEP 1 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT STEUBEN.
* FROM THURSDAY MORNING TO SUNDAY AFTERNOON.
* AT  3:00 PM WEDNESDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 12.1 FEET BY THURSDAY. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND 
  RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. 

$$
159 
WGUS83 KARX 020210
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
910 PM CDT WED SEP 1 2010

.YESTERDAYS RAINFALL AND THE EXPECTED RAIN OVER THE NEXT 24 HOURS 
WILL KEEP RIVER LEVELS HIGH ALONG THE LOWER KICKAPOO FROM GAYS MILLS 
TO STEUBEN. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .
&&
WIC023-021410-
/O.EXT.KARX.FL.W.0049.000000T0000Z-100906T1930Z/
/GMIW3.1.ER.100903T0000Z.100904T1800Z.100905T1930Z.NO/
910 PM CDT WED SEP 1 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT GAYS MILLS.
* AT  7:50 PM WEDNESDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 13.6 FEET BY SATURDAY. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SUNDAY.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE 
  RIVER...INCLUDING SAND HILL ROAD NEAR BELL CENTER. MINOR FLOODING 
  OCCURS IN AREAS ADJACENT TO THE RIVER...INCLUDING THE PARK IN GAYS 
  MILLS. 

$$

WIC023-021410-
/O.EXT.KARX.FL.W.0050.100904T0600Z-100906T2100Z/
/STEW3.1.ER.100904T0600Z.100905T0600Z.100906T0300Z.NO/
910 PM CDT WED SEP 1 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT STEUBEN.
* FROM LATE FRIDAY NIGHT TO MONDAY AFTERNOON.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 12.3 FEET BY SUNDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND 
  RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. 

$$
692 
WGUS83 KARX 021001
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
501 AM CDT THU SEP 2 2010

.RAINFALL FROM TUESDAY AND EXPECTED ADDITIONAL RAINFALL TODAY ARE
EXPECTED TO KEEP RIVER LEVELS HIGH ALONG THE LOWER KICKAPOO
RIVER FROM GAYS MILLS TO STEUBEN.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC023-022201-
/O.CON.KARX.FL.W.0049.000000T0000Z-100906T1930Z/
/GMIW3.1.ER.100903T0000Z.100904T1800Z.100905T1930Z.NO/
501 AM CDT THU SEP 2 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT GAYS MILLS.
* AT 7:50 PM WEDNESDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 13.6 FEET BY SATURDAY. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY SUNDAY.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE 
  RIVER...INCLUDING SAND HILL ROAD NEAR BELL CENTER. MINOR FLOODING 
  OCCURS IN AREAS ADJACENT TO THE RIVER...INCLUDING THE PARK IN GAYS 
  MILLS. 

$$

WIC023-022200-
/O.CON.KARX.FL.W.0050.100904T0600Z-100906T2100Z/
/STEW3.1.ER.100904T0600Z.100905T0600Z.100906T0300Z.NO/
501 AM CDT THU SEP 2 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT STEUBEN.
* FROM LATE FRIDAY NIGHT TO MONDAY AFTERNOON.
* AT 4:00 AM THURSDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 12.3 FEET BY SUNDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND 
  RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. 

$$
730 
WGUS83 KARX 021426
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
926 AM CDT THU SEP 2 2010

.RIVER LEVELS ALONG THE KICKAPOO RIVER NEAR GAYS MILLS HAVE BEEN
FALLING...THEREFORE THE FLOOD WARNING HAS BEEN CANCELLED.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC023-021456-
/O.CAN.KARX.FL.W.0049.000000T0000Z-100906T1930Z/
/GMIW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
926 AM CDT THU SEP 2 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE KICKAPOO RIVER AT GAYS MILLS.
* AT  7:30 AM THURSDAY THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER CRESTED BELOW FLOOD STAGE AT 12.85 FEET WEDNESDAY
  MORNING. THE RIVER WILL CONTINUE TO FALL TO 11.6 FEET BY FRIDAY
  MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Sep 1, 3:37 AM CDT, 5 hours 43 minutes earlier.

Area forecast discussion, Sep 1, 3:37 AM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
337 AM CDT WED SEP 1 2010

.SHORT TERM...TODAY THROUGH FRIDAY

AT 3 AM...A COLD FRONT EXTENDED FROM IRON MOUNTAIN MICHIGAN TO
CEDAR RAPIDS IOWA. SHOWERS AND THUNDERSTORMS CONTINUE TO BE FOUND
ALONG AND AHEAD OF THIS FRONT. WITH THE CURRENT TIMING...IT LOOKS
LIKE MUCH OF THE AREA WILL BE DRY TODAY. THE LONE EXCEPTIONS LOOK
TO BE SOUTHWEST WISCONSIN AND NORTHEAST IOWA.

TONIGHT - THE 01.00Z MODELS SHOW THAT THE BEST 925 MB AND 850 MB
MOISTURE TRANSPORT IS FOCUSED MAINLY WEST OF SOUTHEAST MINNESOTA
AND NORTHEAST IOWA THROUGH MUCH OF TONIGHT. THIS MAINLY DUE TO THE
APPROACHING LONG WAVE TROUGH STILL BEING LOCATED ACROSS THE DAKOTAS.
AS A RESULT...IT IS NOT TOO SURPRISING THAT THE SPC WRF...NAM/WRF
AND ECMWF HAVE TRENDED DRIER FOR TONIGHT. WITH PRECIPITATION
CHANCES ALREADY IN THE LIKELY RANGE...IT WAS DECIDED THAT THE BEST
WAY TO HANDLE THIS WAS TO KEEP THE LIKELY POPS IN THE 02.06Z TO
02.12Z TIME FRAME WEST OF THE MISSISSIPPI RIVER /HOWEVER IF THE
LATEST MODELS ARE CORRECT...THE PRECIPITATION MAY NOT ARRIVE UNTIL
AFTER 02.10Z/ AND LOWER THE PRECIPITATION CHANCES BACK INTO 40 TO
50 PERCENT RANGE ACROSS WESTERN WISCONSIN. IF THE LATEST TRENDS OF THE
MODELS CONTINUE...WE MAY BE ABLE TO DROP THEM EVEN FURTHER ACROSS
WESTERN WISCONSIN.

ON THURSDAY...THE MODELS CONTINUE TO SHOW THAT THE LONG WAVE
TROUGH WILL BE MOVING EAST THROUGH THE AREA. WITH THE MODELS
CONTINUING TO SLOW UP THE EASTWARD PROGRESSION OF THIS WAVE...THE
MORNING AND AFTERNOON TIMING OF THE PRECIPITATION WAS REMOVED
FROM THE GRIDS. THE GFS SUGGESTS THAT THE MIXED LAYER CAPES WILL
BE IN THE 1500 TO 2000 J/KG AND THE 0-3 KM SHEAR IS IN THE EXCESS
OF 25 KNOTS ACROSS SOUTHWEST WISCONSIN AND NORTHEAST IOWA DURING
THE AFTERNOON. AS A RESULT...THERE LOOKS TO BE THE POTENTIAL FOR SOME
DAMAGING WINDS FOR THIS TIME PERIOD. IN ADDITION...ANY
THUNDERSTORMS LOCATED ALONG THE FRONT MAY HAVE ENOUGH 0-6KM SHEAR
TO BECOME SUPER CELLULAR.

ON FRIDAY...WE WILL SEE CYCLONIC FLOW ALOFT FROM A CLOSED LOW
PRESSURE SYSTEM LOCATED ACROSS CENTRAL LAKE SUPERIOR. IN ADDITION...
THE WILL RANGE FROM 4 TO 7C. THIS SHOULD BE COLD ENOUGH TO SUPPORT
INSTABILITY CLOUDS AND SHOWERS. THESE WILL BE MOST PREVALENT
DURING THE AFTERNOON. THESE CLOUD WILL LIKELY LIMIT SOME OF THE
GUST POTENTIAL. HOWEVER WITH THIS SAID...IT STILL LOOKS LIKE WE
WILL SEE THE WINDS GUSTING UP INTO THE 30 TO 35 KNOT RANGE.

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY

THE 01.00Z MODELS ARE IN GENERAL AGREEMENT THAT THE UPPER LEVEL
TROUGH WILL MOVE EAST AWAY FROM THE AREA ON SATURDAY. IN ITS
WAKE...AN UPPER LEVEL RIDGE WILL GRADUALLY BUILD ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY. AS THIS OCCURS...THE MODELS SUGGEST THAT
A WARM FRONT WILL MOVE NORTHWARD ACROSS THE AREA ON LABOR DAY.
NORTH OF THIS FRONT...THE 01.00Z GFS SUGGESTS THAT THERE WILL BE
40 TO 50 KNOTS OF 0-6 KM SHEAR AND MOST UNSTABLE CAPES WILL IN THE
1000 TO 1500 J/KG. IN ADDITION...THE 0-1 KM HELICITY IN THE 200 TO
300 M2/S2 RANGE. WE WILL HAVE TO WATCH THIS TIME PERIOD CLOSELY
FOR THE POTENTIAL OF SEVERE WEATHER /POSSIBLY A HAIL AND TORNADO
THREAT/.

ON TUESDAY...THE MODELS CONTINUE TO ADVERTISE THAT A COLD FRONT
WILL BE MOVING EAST THROUGH THE REGION DURING THE AFTERNOON AND
EVENING. THE 01.00Z GFS IS CURRENTLY SHOWING MIXED LAYER CAPES IN
THE 1500 TO 2000 J/KG RANGE. WHILE THE 0-6 KM SHEAR IS LESS THAN
30 KNOTS...THE 0-3KM IS IN THE EXCESS OF 25 KNOTS AND THIS WOULD
FAVOR THE POTENTIAL OF A SEVERE WIND THREAT.

&&

.AVIATION...TODAY AND TONIGHT

A COLD FRONT CONTINUES TO SLOWLY MIGRATE EAST ACROSS WESTERN
WISCONSIN WITH RAIN HAVING COME TO AN END AT LSE AND RST.  WITH THE
HIGH AMOUNTS OF LOW LEVEL MOISTURE IN PLACE STILL...SOME MVFR
CEILINGS ALONG WITH A 100FT DECK AT RST HAVE HUNG AROUND PORTIONS OF
SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.  AS DRIER AND COOLER AIR
MOVES IN FROM THE WEST...THESE CONDITIONS ARE EXPECTED TO IMPROVE.
HOWEVER...WITH SKIES CLEARING ACROSS WESTERN MINNESOTA THERE IS SOME
CONCERN THAT IF SKIES DO CLEAR OUT AND WINDS REMAIN LIGHT THAT SOME
FOG MAY QUICKLY DEVELOP TOWARD DAYBREAK DUE TO THE HIGH AMOUNTS OF
RAIN THAT FELL TUESDAY NIGHT.

WITH DAYTIME HEATING...CONDITIONS SHOULD QUICKLY GO VFR WITH LIGHT
WINDS AND SOME FAIR WEATHER CUMULUS DEVELOPING IN THE LATE MORNING
HOURS.  NO PRECIPITATION IS EXPECTED AT THE TAF SITES ON WEDNESDAY.

THE NEXT MAIN CONCERN IS IN THE OVERNIGHT HOURS WEDNESDAY INTO
THURSDAY MORNING.  AS THE NEXT SYSTEM APPROACHES...AN INFLUX OF
MOISTURE IS EXPECTED TO COME BACK INTO THE REGION. SOME OF THE
FORECAST MODELS ARE SHOWING EITHER AN IFR CEILING OR FOG DEVELOPING
NORTH OF A WARM FRONT.  SOME RAIN SHOWERS AND THUNDERSTORMS WILL BE
MOVING IN FROM THE WEST TOWARD DAYBREAK WHICH MAY AFFECT RST.
OVERALL...CONDITIONS APPEAR TO DETERIORATE AFTER 6Z THURSDAY.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM...BOYNE
AVIATION...HALBACH
Hazardous weather outlook, Sep 1, 4:30 AM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
430 AM CDT WED SEP 1 2010

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-021100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
430 AM CDT WED SEP 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND WEST CENTRAL AND NORTH CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TODAY AND THIS EVENING
ACROSS NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN.  AS THE NEXT
STORM SYSTEM MOVES INTO THE REGION OVERNIGHT...THUNDERSTORM CHANCES
WILL INCREASE FROM WEST TO EAST. THESE STORMS ARE NOT EXPECTED TO
BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY ON THURSDAY AS THE AFOREMENTIONED STORM
SYSTEM TRACKS THROUGH THE REGION.  THE STRONGEST STORMS ARE EXPECTED
TO OCCUR SOUTH OF A FRONT THAT IS EXPECTED TO EXTEND FROM CENTRAL
IOWA INTO SOUTHERN WISCONSIN. IF ENOUGH INSTABILITY CAN BUILD IN THE
AFTERNOON...SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE
SEVERE WEATHER.  DAMAGING WINDS...LARGE HAIL...AND AN ISOLATED
TORNADO WOULD BE THE MAIN THREATS.

THERE ALSO IS A CHANCE FOR THUNDERSTORMS FROM LABOR DAY THROUGH
TUESDAY NIGHT.  IT IS TOO FAR OUT AT THIS POINT TO KNOW IF ANY OF
THESE STORMS MAY BECOME SEVERE.

STRONG AND GUSTY WINDS ARE EXPECTED ON FRIDAY WITH SOME GUSTS UP TO
40 MPH POSSIBLE...MAINLY IN THE LATE MORNING AND AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT MAY BE
NEEDED ON THURSDAY...PARTICULARLY ACROSS NORTHEAST IOWA AND
SOUTHERN WISCONSIN.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

HALBACH

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 9:07 PM CDTAreal Flood AdvisoryARXLa Crosse113 min
Aug 31, 11:16 PM CDTAreal Flood AdvisoryARXCrawford, Grant, Richland104 min
Sep 1, 9:20 AM CDTRiver Flood WarningARXCrawford35 hr

Nearby

River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.